# SDR HNAA2016071100212

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,193 hours, 65,271 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508010
- Part serial: 245
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLAP INDICATOR APPEARS TO BE INOPERATIVE.  FLAPS DO APPEAR TO OPERATE NORMALLY.  R & R THE FLAP INDICATOR SYSTEM, OPS CHECKED GOOD.
